MathSciNet Relay Station
MathSciNet bibliographic data
MR1004727 (90h:30097) 30E20 (30A10)
Marshall, Donald E. A new proof of a sharp inequality concerning the Dirichlet integral. Ark. Mat. 27 (1989), no. 1, 131–137.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement